RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 4(400), Pages 185–186 (Mi umn9436)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The differential-geometric structure of the universal bundle of elliptic curves

E. Yu. Bun'kova

Steklov Mathematical Institute of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9436

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:4, 816–818

Bibliographic databases:

MSC: 14H52, 53B15
Presented: В. М. Бухштабер
Accepted: 07.07.2011

Citation: E. Yu. Bun'kova, “The differential-geometric structure of the universal bundle of elliptic curves”, Uspekhi Mat. Nauk, 66:4(400) (2011), 185–186; Russian Math. Surveys, 66:4 (2011), 816–818

Citation in format AMSBIB
\Bibitem{Bun11}
\by E.~Yu.~Bun'kova
\paper The differential-geometric structure of the universal bundle of elliptic curves
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 4(400)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9436}
\crossref{https://doi.org/10.4213/rm9436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883231}
\zmath{https://zbmath.org/?q=an:1254.14035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..816B}
\elib{http://elibrary.ru/item.asp?id=20423278}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 4
\pages 816--818
\crossref{https://doi.org/10.1070/RM2011v066n04ABEH004759}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296764100006}
\elib{http://elibrary.ru/item.asp?id=18012958}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80855138234}


Linking options:
  • http://mi.mathnet.ru/eng/umn9436
  • https://doi.org/10.4213/rm9436
  • http://mi.mathnet.ru/eng/umn/v66/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Netay, “Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2”, Trans. Moscow Math. Soc., 74 (2013), 281–292  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:338
    Full text:88
    References:36
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019